# SDR CA980305008

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa JT9D7R4D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Sump
- Part number: 500327702
- Condition: Cracked
- Location: Nr 1-2 Bearing
- Part time: 47,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY OF THE ENGINE DUE TO HIGH OIL CONSUMPTION, THE NR 1 AND NR 2 BEARING OIL SUMP WAS FOUND CRACKED IN TWO PIECES.  NUMEROUS CRACKS BEYOND ACCEPTABLE LIMITS WERE ALSO FOUND DURING DISASSEMBLY OF THE LP COMPRESSOR ON STAGE 1, 1.5, 2 AND STAGE 3 STATOR. THE PARTS WERE REMOVED FROM SERVICE AND FURTHER EVALUATION IS BEING CARRIED OUT.  A FURTHER REPORT WILL FOLLOW.  PART TC:  14,715.
